Seraphina Eun Bi Lee

I am a fifth-year graduate student in the Department of Mathematics at the University of Chicago, advised by Benson Farb. Most recently, I've been thinking about the mapping class groups of certain 4-manifolds. Previously, I was an undergraduate at Cornell University.

Here is my CV.


Email: seraphinalee at uchicago dot edu
Office: Eckhart 127

Publications and preprints:

  • Mapping classes fixing an isotropic homology class of minimal genus 0 in rational 4-manifolds, [arXiv] [pdf]
    preprint, 2023.
  • Isotopy classes of involutions of del Pezzo surfaces, [arXiv] [pdf]
    Adv. Math., 426 (0001-8708) (2023): 109086.
  • The Nielsen realization problem for high degree del Pezzo surfaces, [arXiv] [pdf]
    Geom. Dedicata, to appear.
  • Cohomology of the Universal Abelian Surface with Applications to Arithmetic Statistics, [arXiv] [pdf]
    Q. J. Math., 73 (4) (2022): 1227–1278.
  • Spectral Decimation for Families of Self-Similar Symmetric Laplacians on the Sierpinski Gasket, [arXiv] [pdf] [code] [data]
     with Sizhen Fang, Dylan A. King, and Robert S. Strichartz. J. Fractal Geom., 7 (1) (2020): 1-62.


Upcoming and selected past talks:

Other links

(last updated Mar 8, 2024.)